# SDR DALA2020052902425

- Difficulty date: May 21, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 68,398 hours, 27,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE FOUND EMERGENCY LIGHTS ON OVERHEAD BIN AT 19C, 21C AND 24C INOPERATIVE. REPLACED CHARGER. SYSTEM OPERATION IS NORMAL.
